# SDR SWAA2022082332697

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-21L FWD CARGO COMPARTMENT 2022-375947 / [01] REPLACED GUSSET LOC. BS500D AND S-21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9; DWG 143A7902 SHEET 174 REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED RII WORK PERFORMED. SEE INDIVIDUAL SIGNOFFS BELOW.
